I was on Effexor for a year....at first, the nausea made me lose a couple of pounds. Then I went from 115 lbs to 165 lbs!!! In addition to that, I had an extreme breakout of acne/rosacea...had to stop taking it.
It is a good antidepressant I guess....Maddie is doing well on it....but backfired on me after about 6 months...it was a gradual thing...weight gain was just one of the unacceptable side effects....
I think depression can cause a lot of health problems. One that is very common is inability to sleep. Weight loss is up there as well as weight gain. Anti depression meds can cause a variety of symptoms but from what I read its a minority of people. Hang in there and don't be afraid to tell whoever is prescribing it and ask for a change of some kind (Dose or the type of drug)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.